王涛

微信扫描

当前位置: 首页

  • 1
  • 教师英文名称:Tao WANG
  • 电子邮箱:tao.wang@whu.edu.cn
  • 入职时间:2018-07-01
  • 职务:Assistant Professor
  • 学历:博士研究生毕业
  • 性别:男
  • 学位:理学博士学位
  • 职称:讲师
  • 在职信息:在职
  • 毕业院校:武汉大学
  • 所属院系: 数学与统计学院
  • 学科:

王涛 讲师        链接  ICM / Analysis of PDEs

——————————————————————————————————————————————————————

通讯地址      武汉武昌区八一路299号 武汉大学      数学与统计学院

电子信箱      tao.wang@whu.edu.cn 

——————————————————————————————————————————————————————

教育背景

        —2015年6月毕业于武汉大学获理学博士学位,导师:赵会江教授、陈贵强教授

        —2012年11月至2013年10月牛津大学联合培养博士研究生,导师:陈贵强教授

        —2009年6月毕业于武汉大学获理学学士学位,导师:赵会江教授

——————————————————————————————————————————————————————

工作经历

        —2015年7月至今,武汉大学数学与统计学院 讲师

        —2019年1月14日至2020年1月13日,牛津大学数学研究所,访问学者,邀请人:陈贵强教授

        —2018年6月1日至7月31日,香港城市大学数学系,访问学者,邀请人:向伟 博士 

        —2018年4月3日至5月31日,香港城市大学数学系,访问学者,邀请人:罗涛 教授

        —2016年5月至2017年4月,意大利布雷西亚大学,博士后,导师:Paolo Secchi 教授

        —2016年1月5日至2月4日,香港城市大学数学系,访问学者,邀请人:向伟 博士

——————————————————————————————————————————————————————

研究方向非线性偏微分方程

研究兴趣

        —双曲守恒律中的自由边界问题与特征间断问题

        —流体力学中偏微分方程定解问题的适定性及其大时间行为  

——————————————————————————————————————————————————————

发表论文目录(也可参见 MATHSCINETORCIDResearchGate):


[18] With Gui-Qiang G. Chen and Paolo Secchi: Nonlinear Stability of Relativistic Vortex Sheets in Three-Dimensional Minkowski SpacetimeArch. Ration. Mech. Anal. 232 (2019), no. 2, 591–695.


[17] With Yongkai Liao and Huijiang Zhao: Global Spherically Symmetric Flows for a Viscous Radiative and Reactive Gas in an Exterior Domain. J. Differential Equations 266 (2019), no. 10, 64596506.


[16] With Alessandro Morando and Paola Trebeschi: Two-Dimensional Vortex Sheets for the Nonisentropic Euler Equations: Nonlinear Stability. J. Differential Equations 266 (2019), no. 9, 53975430.


[15] With Lin He, Yongkai Liao, and Huijiang Zhao: One-dimensional viscous radiative gas with temperature dependent viscosity. Acta Math. Sci. Ser. B (Engl. Ed.) 38 (2018), no. 5, 1515–1548.


[14] With Ling Wan: Asymptotic behavior for cylindrically symmetric nonbarotropic flows in exterior domains with large data. Nonlinear Analysis: Real World Applications 39 (2018), 93–119. 


[13] With Ling Wan: Symmetric flows for compressible heat-conducting fluids with temperature dependent viscosity coefficients. J. Differential Equations 262 (2017), no. 12, 5939–5977.


[12] With Huijiang Zhao: One-dimensional compressible heat-conducting gas with temperature-dependent viscosity. Math. Models Methods Appl. Sci. 26 (2016), no. 12, 2237–2275.


[11] With Ling Wan and Huijiang Zhao: Asymptotic stability of wave patterns to compressible viscous and heat-conducting gases in the half-space. J. Differential Equations 261 (2016), no. 11, 5949–5991.


[10] With Ling Wan and Qingyang Zou: Stability of stationary solutions to the outflow problem for full compressible Navier-Stokes equations with large initial perturbation. Nonlinearity 29 (2016), no. 4, 1329–1354.


[9] With Ling Wan: Asymptotic behavior for the one-dimensional pth power Newtonian fluid in unbounded domains. Math. Methods Appl. Sci. 39 (2016), no. 5, 1020–1025.


[8] One dimensional p-th power Newtonian fluid with temperature-dependent thermal conductivity. Commun. Pure Appl. Anal. 15 (2016), no. 2, 477–494.


[7] With Ling WanLarge-time behavior of solutions to the equations of a viscous heat-conducting flow with shear viscosity in unbounded domains. J. Math. Anal. Appl. 436 (2016), no. 1, 366–381.


[6] With Lin He and Shaojun Tang: Stability of viscous shock waves for the one-dimensional compressible Navier-Stokes equations with density-dependent viscosity. Acta Math. Sci. Ser. B Engl. Ed. 36 (2016), no. 1, 34–48.


[5] Vanishing shear viscosity in the magnetohydrodynamic equations with temperature-dependent heat conductivity. Z. Angew. Math. Phys. 66 (2015), no. 6, 3299–3307.


[4] With Lili Fan, Hongxia Liu, and Huijiang Zhao: Inflow problem for the one-dimensional compressible Navier-Stokes equations under large initial perturbation. J. Differential Equations 257 (2014), no. 10, 3521–3553.


[3] With Lusheng Wang and Linjie Xiong: Global existence and decay of solutions to the Fokker-Planck-Boltzmann equation. Kinet. Relat. Models 7 (2014), no. 1, 169–194.


[2] With Huijiang Zhao and Qingyang Zou: One-dimensional compressible Navier-Stokes equations with large density oscillation. Kinet. Relat. Models 6 (2013), no. 3, 649–670.


[1] With Huijiang Zhao and Qingyang Zou: The Jin-Xin relaxation approximation of scalar conservation laws in several dimensions with large initial perturbation. J. Differential Equations 253 (2012), no. 2, 563–603.



A copy of my papers can be requested directly to me by e-mail.